Alert archive / Florida / Freeze Warnings in 2018

Freeze Warning 2, NWS Tampa Bay, FL

January 3, 20186 counties in Florida

NWS Tampa Bay, FL issued this freeze warning at Jan 3, 2018, 3:13 PM EST for 6 counties in Florida. It took effect at Jan 4, 2018, 3:00 AM EST. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jan 3, 2018, 3:13 PM EST (20:13 UTC)
In effect from
Jan 4, 2018, 3:00 AM EST
Expired
Jan 4, 2018, 9:00 AM EST
In force
6 hr
Issued by
NWS Tampa Bay, FL

Counties Hardee County, FL, Hernando County, FL, Highlands County, FL, Hillsborough County, FL, Pasco County, FL, Polk County, FL

The radar

The Tampa radar (KTBW), 45 km from the middle of the area, began a volume at 20:13 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Tampa Bay, FL (KTBW), launched 12:00Z, 8.2 hours before the alert went out and 45 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tampa Bay, FL at 12:00Z on 2018-01-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tampa Bay, FL at 12:00Z on 2018-01-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 306 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
465 m above ground
0-6 km bulk shear
49 kt
0-1 km storm-relative helicity
306 m²/s²
0-3 km storm-relative helicity
556 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.6

Open this sounding in Storm Lab

The text

As transmitted.

199 
WWUS72 KTBW 032013
NPWTBW

URGENT - WEATHER MESSAGE
National Weather Service Tampa Bay Area - Ruskin FL
313 PM EST Wed Jan 3 2018

...FREEZING TEMPERATURES EXPECTED ACROSS MUCH OF THE NATURE COAST
AND THE INTERIOR FLORIDA PENINSULA THURSDAY MORNING AND AGAIN
FRIDAY MORNING...

FLZ239-041400-
/O.UPG.KTBW.HZ.A.0002.180104T0800Z-180104T1400Z/
/O.NEW.KTBW.HZ.W.0001.180104T0600Z-180104T1400Z/
/O.NEW.KTBW.HZ.A.0003.180105T0600Z-180105T1400Z/
Inland Levy-
Including the cities of Chiefland, Bronson, and Williston
313 PM EST Wed Jan 3 2018

...HARD FREEZE WARNING IN EFFECT FROM 1 AM TO 9 AM EST THURSDAY...
...HARD FREEZE WATCH IN EFFECT FROM LATE THURSDAY NIGHT THROUGH
FRIDAY MORNING...

The National Weather Service in Tampa Bay Area - Ruskin FL has
issued a Hard Freeze Warning, which is in effect from 1 AM to
9 AM EST Thursday. A Hard Freeze Watch has also been issued. This
Hard Freeze Watch is in effect from late Thursday night through
Friday morning. The Hard Freeze Watch is no longer in effect. 

* TEMPERATURE...22 to 26 degrees

* DURATION...Around 4 hours below 27 and up to 10 hours below 32 
  degrees. 

* IMPACTS...Sub-freezing temperatures will be a danger for pets, 
  livestock and sensitive vegetation. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Hard Freeze Warning means sub-freezing temperatures are
imminent or highly likely. These conditions will kill crops and
other sensitive vegetation.

A Hard Freeze Watch means sub-freezing temperatures are possible.
These conditions could kill crops and other sensitive vegetation.

&&

$$

FLZ043-139-142-242-248-041400-
/O.UPG.KTBW.FZ.A.0003.180104T0800Z-180104T1400Z/
/O.NEW.KTBW.HZ.W.0001.180104T0600Z-180104T1400Z/
/O.NEW.KTBW.HZ.A.0003.180105T0600Z-180105T1400Z/
Sumter-Coastal Levy-Coastal Citrus-Inland Citrus-Inland Hernando-
Including the cities of Wildwood, Lake Panasoffkee, Bushnell, 
The Villages, Cedar Key, Yankeetown, Crystal River, Homosassa, 
Inverness, Brooksville, and Spring Hill
313 PM EST Wed Jan 3 2018

...HARD FREEZE WARNING IN EFFECT FROM 1 AM TO 9 AM EST THURSDAY...
...HARD FREEZE WATCH IN EFFECT FROM LATE THURSDAY NIGHT THROUGH
FRIDAY MORNING...

The National Weather Service in Tampa Bay Area - Ruskin FL has
issued a Hard Freeze Warning, which is in effect from 1 AM to
9 AM EST Thursday. A Hard Freeze Watch has also been issued. This
Hard Freeze Watch is in effect from late Thursday night through
Friday morning. The Freeze Watch is no longer in effect. 

* TEMPERATURE...25 to 27 degrees

* DURATION...Around 3 hours

* IMPACTS...Sub-freezing temperatures will be a danger for pets, 
  livestock and sensitive vegetation. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Hard Freeze Warning means sub-freezing temperatures are
imminent or highly likely. These conditions will kill crops and
other sensitive vegetation.

A Hard Freeze Watch means sub-freezing temperatures are possible.
These conditions could kill crops and other sensitive vegetation.

&&

$$

FLZ052-056-057-148-249-251-041400-
/O.UPG.KTBW.FZ.A.0003.180104T0800Z-180104T1400Z/
/O.NEW.KTBW.FZ.W.0002.180104T0800Z-180104T1400Z/
/O.NEW.KTBW.FZ.A.0004.180105T0800Z-180105T1400Z/
Polk-Hardee-Highlands-Coastal Hernando-Inland Pasco-
Inland Hillsborough-
Including the cities of Lakeland, Winter Haven, Wauchula, 
Bowling Green, Zolfo Springs, Sebring, Avon Park, Placid Lakes, 
Hernando Beach, Bayport, Dade City, Zephyrhills, Brandon, 
Plant City, and Sun City Center
313 PM EST Wed Jan 3 2018

...FREEZE WARNING IN EFFECT FROM 3 AM TO 9 AM EST THURSDAY...
...FREEZE WATCH IN EFFECT FROM LATE THURSDAY NIGHT THROUGH FRIDAY
MORNING...

The National Weather Service in Tampa Bay Area - Ruskin FL has
issued a Freeze Warning, which is in effect from 3 AM to 9 AM EST
Thursday. A Freeze Watch has also been issued. This Freeze Watch
is in effect from late Thursday night through Friday morning. The
Freeze Watch is no longer in effect. 

* TEMPERATURE...28 to 32 degrees

* DURATION...Around 3 hours

* IMPACTS...Sub-freezing temperatures will be a danger for pets, 
  livestock and sensitive vegetation. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Freeze Warning means sub-freezing temperatures are imminent or
highly likely. These conditions will kill crops and other
sensitive vegetation.

A Freeze Watch means sub-freezing temperatures are possible.
These conditions could kill crops and other sensitive vegetation.

&&

$$

FLZ061-149-255-260-041400-
/O.NEW.KTBW.FZ.A.0004.180105T0800Z-180105T1400Z/
DeSoto-Coastal Pasco-Inland Manatee-Inland Sarasota-
Including the cities of Arcadia, Port Richey, Hudson, Parrish, 
Lakewood Ranch, Myakka City, and North Port
313 PM EST Wed Jan 3 2018

...FREEZE WATCH IN EFFECT FROM LATE THURSDAY NIGHT THROUGH FRIDAY
MORNING...

The National Weather Service in Tampa Bay Area - Ruskin FL has
issued a Freeze Watch, which is in effect from late Thursday
night through Friday morning. 

* TEMPERATURE...28 to 32 degrees

* DURATION...Around 3 hours

* IMPACTS...Sub-freezing temperatures will be a danger for pets, 
  livestock and sensitive vegetation. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Freeze Watch means sub-freezing temperatures are possible.
These conditions could kill crops and other sensitive vegetation.

&&

$$
2 follow-up statements
479 
WWUS72 KTBW 040748
NPWTBW

URGENT - WEATHER MESSAGE
National Weather Service Tampa Bay Area - Ruskin FL
248 AM EST Thu Jan 4 2018

...FREEZING TEMPERATURES EXPECTED ACROSS MUCH OF THE NATURE COAST
AND THE INTERIOR FLORIDA PENINSULA THIS MORNING AND AGAIN FRIDAY 
MORNING...

FLZ043-139-142-239-242-248-050200-
/O.UPG.KTBW.HZ.A.0003.180105T0600Z-180105T1400Z/
/O.NEW.KTBW.HZ.W.0002.180105T0600Z-180105T1400Z/
/O.CON.KTBW.HZ.W.0001.000000T0000Z-180104T1400Z/
Sumter-Coastal Levy-Coastal Citrus-Inland Levy-Inland Citrus-
Inland Hernando-
Including the cities of Wildwood, Lake Panasoffkee, Bushnell, 
The Villages, Cedar Key, Yankeetown, Crystal River, Homosassa, 
Chiefland, Bronson, Williston, Inverness, Brooksville, 
and Spring Hill
248 AM EST Thu Jan 4 2018

...HARD FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM EST THIS
MORNING...
...HARD FREEZE WARNING IN EFFECT FROM 1 AM TO 9 AM EST FRIDAY...

The National Weather Service in Tampa Bay Area - Ruskin FL has
issued a Hard Freeze Warning, which is in effect from 1 AM to
9 AM EST Friday. The Hard Freeze Watch is no longer in effect. 

* TEMPERATURE...20 to 27 degrees

* DURATION...3 to 5 hours

* IMPACTS...Sub-freezing temperatures will be a danger for pets, 
  livestock and sensitive vegetation. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Hard Freeze Warning means sub-freezing temperatures are
imminent or highly likely. These conditions will kill crops and
other sensitive vegetation.

&&

$$

FLZ052-056-057-148-249-251-050200-
/O.UPG.KTBW.FZ.A.0004.180105T0800Z-180105T1400Z/
/O.NEW.KTBW.FZ.W.0003.180105T0800Z-180105T1400Z/
/O.CON.KTBW.FZ.W.0002.180104T0800Z-180104T1400Z/
Polk-Hardee-Highlands-Coastal Hernando-Inland Pasco-
Inland Hillsborough-
Including the cities of Lakeland, Winter Haven, Wauchula, 
Bowling Green, Zolfo Springs, Sebring, Avon Park, Placid Lakes, 
Hernando Beach, Bayport, Dade City, Zephyrhills, Brandon, 
Plant City, and Sun City Center
248 AM EST Thu Jan 4 2018

...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM EST THIS MORNING...
...FREEZE WARNING IN EFFECT FROM 3 AM TO 9 AM EST FRIDAY...

The National Weather Service in Tampa Bay Area - Ruskin FL has
issued a Freeze Warning, which is in effect from 3 AM to 9 AM EST
Friday. The Freeze Watch is no longer in effect. 

* TEMPERATURE...28 to 32 degrees

* DURATION...3 to 5 hours

* IMPACTS...Sub-freezing temperatures will be a danger for pets, 
  livestock and sensitive vegetation. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Freeze Warning means sub-freezing temperatures are imminent or
highly likely. These conditions will kill crops and other
sensitive vegetation.

&&

$$

FLZ061-149-255-260-050200-
/O.UPG.KTBW.FZ.A.0004.180105T0800Z-180105T1400Z/
/O.NEW.KTBW.FZ.W.0003.180105T0800Z-180105T1400Z/
DeSoto-Coastal Pasco-Inland Manatee-Inland Sarasota-
Including the cities of Arcadia, Port Richey, Hudson, Parrish, 
Lakewood Ranch, Myakka City, and North Port
248 AM EST Thu Jan 4 2018

...FREEZE WARNING IN EFFECT FROM 3 AM TO 9 AM EST FRIDAY...

The National Weather Service in Tampa Bay Area - Ruskin FL has
issued a Freeze Warning, which is in effect from 3 AM to 9 AM EST
Friday. The Freeze Watch is no longer in effect. 

* TEMPERATURE...28 to 32 degrees

* DURATION...Around 3 hours

* IMPACTS...Sub-freezing temperatures will be a danger for pets, 
  livestock and sensitive vegetation. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Freeze Warning means sub-freezing temperatures are imminent or
highly likely. These conditions will kill crops and other
sensitive vegetation.

&&

$$
535 
WWUS72 KTBW 041403
NPWTBW

URGENT - WEATHER MESSAGE
National Weather Service Tampa Bay Area - Ruskin FL
903 AM EST Thu Jan 4 2018

...FREEZING TEMPERATURES EXPECTED ACROSS MUCH OF THE NATURE COAST
AND THE INTERIOR FLORIDA PENINSULA FRIDAY MORNING...

FLZ043-139-142-239-242-248-051400-
/O.EXP.KTBW.HZ.W.0001.000000T0000Z-180104T1400Z/
/O.CON.KTBW.HZ.W.0002.180105T0600Z-180105T1400Z/
Sumter-Coastal Levy-Coastal Citrus-Inland Levy-Inland Citrus-
Inland Hernando-
Including the cities of Wildwood, Lake Panasoffkee, Bushnell, 
The Villages, Cedar Key, Yankeetown, Crystal River, Homosassa, 
Chiefland, Bronson, Williston, Inverness, Brooksville, 
and Spring Hill
903 AM EST Thu Jan 4 2018

...HARD FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 9 AM EST
FRIDAY...
...HARD FREEZE WARNING FOR THIS MORNING HAS EXPIRED...

* TEMPERATURE...20 to 27 degrees

* DURATION...3 to 5 hours

* IMPACTS...Sub-freezing temperatures will be a danger for pets, 
  livestock and sensitive vegetation. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Hard Freeze Warning means sub-freezing temperatures are
imminent or highly likely. These conditions will kill crops and
other sensitive vegetation.

&&

$$

FLZ052-056-057-148-249-251-051400-
/O.EXP.KTBW.FZ.W.0002.000000T0000Z-180104T1400Z/
/O.CON.KTBW.FZ.W.0003.180105T0800Z-180105T1400Z/
Polk-Hardee-Highlands-Coastal Hernando-Inland Pasco-
Inland Hillsborough-
Including the cities of Lakeland, Winter Haven, Wauchula, 
Bowling Green, Zolfo Springs, Sebring, Avon Park, Placid Lakes, 
Hernando Beach, Bayport, Dade City, Zephyrhills, Brandon, 
Plant City, and Sun City Center
903 AM EST Thu Jan 4 2018

...FREEZE WARNING REMAINS IN EFFECT FROM 3 AM TO 9 AM EST
FRIDAY...
...FREEZE WARNING FOR THIS MORNING HAS EXPIRED...

* TEMPERATURE...28 to 32 degrees

* DURATION...3 to 5 hours

* IMPACTS...Sub-freezing temperatures will be a danger for pets, 
  livestock and sensitive vegetation. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Freeze Warning means sub-freezing temperatures are imminent or
highly likely. These conditions will kill crops and other
sensitive vegetation.

&&

$$

FLZ061-149-255-260-051400-
/O.CON.KTBW.FZ.W.0003.180105T0800Z-180105T1400Z/
DeSoto-Coastal Pasco-Inland Manatee-Inland Sarasota-
Including the cities of Arcadia, Port Richey, Hudson, Parrish, 
Lakewood Ranch, Myakka City, and North Port
903 AM EST Thu Jan 4 2018

...FREEZE WARNING REMAINS IN EFFECT FROM 3 AM TO 9 AM EST
FRIDAY...

* TEMPERATURE...28 to 32 degrees

* DURATION...Around 3 hours

* IMPACTS...Sub-freezing temperatures will be a danger for pets, 
  livestock and sensitive vegetation. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Freeze Warning means sub-freezing temperatures are imminent or
highly likely. These conditions will kill crops and other
sensitive vegetation.

&&

$$

What forecasters said that day

The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tampa Bay, FL wrote its last area forecast discussion before this freeze warning went out at Jan 3, 9:11 AM EST, 6 hours 2 minutes earlier.

Area forecast discussion, Jan 3, 9:11 AM EST, 6 hours 2 minutes before
Area Forecast Discussion
National Weather Service Tampa Bay Ruskin FL
911 AM EST Wed Jan 3 2018

.UPDATE...
Temperatures are at or just above freezing across northern
Levy county and have received some reports of a glaze of ice
on exposed objections in this area. Temperatures should
climb above freezing during the next hour in this area
bringing an end to any freezing precipitation. Otherwise,
the main shortwave is moving across the eastern gulf with
back edge of rain area moving into offshore coastal waters.
This shortwave will move across the Florida peninsula during
midday bringing an end to the rain with some breaks in the
clouds expected as the next shot of cold dry air begins to
move in on breezy northwest winds. Overall the current
grids/zone forecast look on track and only update will be to
remove advisory headlines from Levy county from this
morning.

&&

.AVIATION...
IFR ceilings with some MVFR/local IFR visibilities in rain
and fog early this morning will gradually improve by midday
with areas of MVFR ceilings continuing into mid-afternoon.
VFR conditions should return to all TAF sites late in the
day and tonight. Gusty northwest winds will setup during the
day then diminish tonight.

&&

.MARINE...
Robust north to northwest winds will continue into tonight
then gradually diminish during Thursday. The Small Craft
Advisory looks good and will remain up through late tonight.

&&

.Preliminary Point Temps/PoPs...
TPA  54  37  54  36 / 100   0   0   0
FMY  61  40  58  37 /  50   0   0   0
GIF  54  32  53  31 /  90   0   0   0
SRQ  57  41  55  38 /  90  10   0   0
BKV  51  31  51  28 / 100   0   0   0
SPG  56  43  55  39 /  90   0   0   0

&&

.TBW WATCHES/WARNINGS/ADVISORIES...
FL...Wind Chill Advisory from 10 PM this evening to 10 AM EST
     Thursday for Coastal Charlotte-Coastal Citrus-Coastal
     Hernando-Coastal Hillsborough-Coastal Lee-Coastal
     Levy-Coastal Manatee-Coastal Pasco-Coastal Sarasota-
     DeSoto-Hardee-Highlands-Inland Charlotte-Inland
     Citrus-Inland Hernando-Inland Hillsborough-Inland Lee-
     Inland Levy-Inland Manatee-Inland Pasco-Inland
     Sarasota-Pinellas-Polk-Sumter.

     Hard Freeze Watch from late tonight through Thursday
     morning for Inland Levy.

     Freeze Watch from late tonight through Thursday morning
     for Coastal Citrus-Coastal Hernando-Coastal Levy-
     Hardee-Highlands-Inland Citrus-Inland Hernando-Inland
     Hillsborough-Inland Pasco-Polk-Sumter.

Gulf waters...Small Craft Advisory until 4 AM EST Thursday for
     Charlotte Harbor and Pine Island Sound-Coastal waters from
     Bonita Beach to Englewood FL out 20 NM-Coastal waters
     from Englewood to Tarpon Springs FL out 20 NM-Coastal
     waters from Tarpon Springs to Suwannee River FL out
     20 NM-Tampa Bay waters-Waters from Bonita Beach to
     Englewood FL out 20 to 60 NM-Waters from Englewood to
     Tarpon Springs FL out 20 to 60 NM-Waters from Tarpon
     Springs to Suwannee River FL out 20 to 60 NM.

&&

UPDATE/AVIATION/MARINE/FIRE WEATHER...69/Close
UPPER AIR...74/Wynn
DECISION SUPPORT...24/Hubbard
Hazardous weather outlook, Jan 3, 5:53 AM EST, 9 hours 20 minutes before
Hazardous Weather Outlook
National Weather Service Tampa Bay Ruskin FL
553 AM EST Wed Jan 3 2018

FLZ043-050-052-056-057-061-139-142-148-149-151-155-160-162-165-
239-242-248-249-251-255-260-262-265-GMZ830-836-850-853-856-870-
873-876-031700-
Sumter-Pinellas-Polk-Hardee-Highlands-DeSoto-Coastal Levy-
Coastal Citrus-Coastal Hernando-Coastal Pasco-
Coastal Hillsborough-Coastal Manatee-Coastal Sarasota-
Coastal Charlotte-Coastal Lee-Inland Levy-Inland Citrus-
Inland Hernando-Inland Pasco-Inland Hillsborough-Inland Manatee-
Inland Sarasota-Inland Charlotte-Inland Lee-Tampa Bay waters-
Charlotte Harbor and Pine Island Sound-
Coastal waters from Tarpon Springs to Suwannee River FL out 20 NM-
Coastal waters from Englewood to Tarpon Springs FL out 20 NM-
Coastal waters from Bonita Beach to Englewood FL out 20 NM-
Waters from Tarpon Springs to Suwannee River FL out 20 to 60 NM-
Waters from Englewood to Tarpon Springs FL out 20 to 60 NM-
Waters from Bonita Beach to Englewood FL out 20 to 60 NM-
553 AM EST Wed Jan 3 2018

This Hazardous Weather Outlook is for West Central And Southwest
Florida.

.DAY ONE...Today and Tonight.

...WINTER PRECIPITATION IMPACT...
A period of light freezing rain will continue through mid-morning
across portions of northern Levy county as temperatures hover
around 32 degrees. A light glaze of ice is possible on elevated
surface, grassy surfaces, and trees. Roadways are generally
expected to remain above freezing in Levy county, however, slippy
roads are likely to be encountered as one travels north of Levy
county toward the I-10 corridor. The freezing rain will end later
this morning.

...EXCESSIVE COLD IMPACT...
The coldest air of the season will begin to filter into the region
behind a cold front later today. Widespread freezing temperatures
expected across the Nature Coast tonight...with middle 30s further
south. Cold wind chill values also expected with a wind chill
advisory in effect for all areas.

...MARINE IMPACTS...
Strong northeasterly winds and elevated seas will create
hazardous boating conditions for small craft operators through
tonight.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

...EXCESSIVE COLD IMPACT...
A prolonged period of cold weather is expected for Thursday
through Saturday. Some of the coldest air of the winter season so
far will be felt during this time. Widespread freezing
temperatures are expected each night across the Nature coast, with
typically colder locations to the south of the I-4 corridor also
experiencing near freezing temperatures. Wind chills values are
likely to drop below advisory criteria each night. A significant
warm up will then begin during the second half of the upcoming
weekend.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed today.

Mroczka

The office that day

Everything else NWS Tampa Bay, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 3, 3:57 AM ESTFreeze WatchTBWCitrus, Hardee, Hernando, Highlands, Hillsborough, Levy and 3 more11 hr
Jan 3, 3:57 AM ESTHard Freeze WatchTBWLevy11 hr
Jan 3, 3:57 AM ESTWind Chill AdvisoryTBWCharlotte, Citrus, DeSoto, Hardee, Hernando, Highlands and 9 more27 hr
Jan 3, 3:13 PM ESTFreeze WatchTBWDeSoto, Hardee, Hernando, Highlands, Hillsborough, Manatee and 3 more12 hr
Jan 3, 3:13 PM ESTHard Freeze WatchTBWCitrus, Hernando, Levy, Sumter12 hr
Jan 3, 3:13 PM ESTHard Freeze WarningTBWCitrus, Hernando, Levy, Sumter18 hr

Nearby

Freeze Warnings in Florida, 2018Every freeze warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.